Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: [Sake] So, what is left on the danger list? Craig Getty

Posted by Mairwen on July 16, 2003, at 11:53:31

In reply to Re: [Sake] So, what is left on the danger list? , posted by Craig Getty on July 9, 2003, at 1:11:59

Hi
It was good at last to hear about someone suffering diarrea and not constipation on Nardil. My doctor refused to believe me and I lost 10 lbs in 4 weeks before I decided for myself that the situation was out of control and I would stop taking it. I now take Parnate and have none of the bad symptoms supposedly associated with it.
Does any one else suffer diarrea on Nardil?
Mairwen>

I have been on Nardil for about 5 weeks (60mg for last 4 weeks). Last week I drank a couple of sake shots (while eating sushi with soy sauce) and was fine. I also had a beer and a couple of other drinks before the night was over (long night at a party). All was fine. Interstingly, though, Nardil seems to have caused me to lose my affection for alcohol. The sake was only mildly enjoyable. Beer has become anathema to me (and I was quite a beer drinker). The only drink I still "enjoyed" was foo foo vodka and cranberry. And even then, I did not want any more after the 2 I had (and at a party like this I'd normally have many). It wasn't the dietary restrictions that kept me from drinking - it was a real lack of taste for it, and alcohol kind of made me nauseous. I don't know if this is typical.
>
> Also, I hear Nardil normally causes weight gain, but I've lost 5 pounds in the last month on it - probably due to a combination of diarrea on the negative side as well as the positives of quitting cheese and beer and starting to exercise.
>
> One more thing - Someone on this message chain talked about dizziness from Nardil. I have been experiencing that a lot, and I hope it goes away. I've been tired too and I believe the Nardil is overpowering the Provigil that I take for ADD type symptoms/daytime sleepiness. Talking to my doc about going from 200 to 400mg of Provigil or maybe switching to something stronger.
>
>
>
>
>
>
> > hey all,
> > thanks for all the great info and support.. I was wondering if anyone had any experience (good or bad) with sake/rice-wine and MAOIs (i'm on nardil)..
> > thanks much!
> > kp
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mairwen thread:75408
URL: http://www.dr-bob.org/babble/20030714/msgs/242493.html